# SDR 07FDEA03162

- Difficulty date: August 28, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,703 hours, 10,945 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLE ON PYLON NR 2 AT RIB 8 UPPER SPAR.  REPAIR PERFORMED IAW SRM 54-51-31/FIG 20.  INSPECTION PROGRAM IAW EA 6-5451-103288.
